How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 46370
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
41363181
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Can lisinopril cause a digestive problem? Started on this

Customer Question

Can lisinopril cause a digestive problem? Started on this med and have indigestion, dry heaves etc. On Xanax for anxiety. Seems to help the dry heaves but not digestive symptoms. Had blood tests, Ct scan and nothing showed. Had same thin in 2006. Lasted a few months and cleared on its own. Any ideas?
Submitted: 2 years ago.
Category: Oncology
Expert:  Dr. David replied 2 years ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
lisinopril can cause dairrhea, and drops in your blood pressure and fatigue and abdominal pain and nausea.
severe anxiety symptoms can also cause nausea and cause your stomach to produce excessive stomach acid which can cause gastritis and upset stomach and indigestion and acid reflux
stomach acid blockers like zantac or prilosec or nexium can help decrease stomach acid.
xanax is good to help decrease anxiety symptoms in the short term.
is the lisinopril helping with your blood pressure?
that is good your symptoms have cleared up on their own
certain foods can also cause worse stomach acid like tomato sauce, alcohol, spicy foods, sodas, oily foods, black pepper which you should try to avoid to see if this helps your digestion issues
let me know if you have questions.